Ill-posedness of H1-supercritical waves

Slim Ibrahim, Mohamed Majdoub, Nader Masmoudi

Research output: Contribution to journalArticle

Abstract

We extend the results of Lebeau (2005) and Christ et al. (2007) to more general H1-supercritical nonlinearities. We also extend those results to the 2D case for exponentially growing nonlinearities. The proof uses the finite speed of propagation and a quantitative study of the associated O.D.E. It does not require any scaling invariance of the equation. To cite this article: S. Ibrahim et al., C. R. Acad. Sci. Paris, Ser. I 345 (2007).

Original languageEnglish (US)
Pages (from-to)133-138
Number of pages6
JournalComptes Rendus Mathematique
Volume345
Issue number3
DOIs
StatePublished - Aug 1 2007

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Ill-posedness of H<sup>1</sup>-supercritical waves'. Together they form a unique fingerprint.

Cite this